# SDR FDEA201708112189

- Difficulty date: August 11, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 75,082 hours, 26,713 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Stuck
- Location: Wing
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

ON ILS 06 FINAL APPROACH, AT APPROXIMATELY 1000' AGL  AND 160 KIAS, LE FLAPS TE FLAPS DISAGREE EICAS ILLUMINATED. FLAPS HANDLE WAS BEING MOVED FROM 20 TO 25 WHEN INCIDENT OCCURRED. RAN QRIT AND LANDED FLAPS 20 IAW QRIT PROCEDURE FLAPS STUCK AT 20 THE ENTIRE APPR LDG. CARRIED OUT FIM PROCEDURE 27-51 FAULT TREE 810, NO DEFECTS FOUND/ALL INDICATIONS NORMAL/MSG CLEARED.
